MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC LIQUID OPTICS INTERFACE; OPHTHALMIC FEMTOSECOND LASER

AMO MANUFACTURING USA, LLC LIQUID OPTICS INTERFACE; OPHTHALMIC FEMTOSECOND LASER
Model Number 0180-1201
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Information was requested from customer, however not provided.A review of records related to the device including labeling, complaint trending, and risk documentation will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a suction loss during laser treatment occurred using the liquid optics interface (loi).No patient injury or surgical intervention was needed.No additional information was provided.
 
Additional Manufacturer Narrative
Section d9: device available for evaluation: yes, returned to manufacturer on 06/12/2023 section h6; type of investigation - 3331, 4109, section h6; investigation findings - 213, device evaluation: the contents of the package were received loose within the box.Individual product components could not be associated with their corresponding lot numbers, reported complaint events, or complaint/investigation file numbers.Product evaluation cannot be performed.The reported event cannot be confirmed.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Conclusion: based on the information obtained, product malfunction and product deficiency cannot be confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
LIQUID OPTICS INTERFACE
Common Device Name
OPHTHALMIC FEMTOSECOND LASER
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
1700 e st andrew place
santa ana, CA 92705
7142478552
MDR Report Key17011742
Report Number3012236936-2023-01340
Device Sequence Number7031623
Product Code OOE
UDI-Device Identifier05050474609778
UDI-Public(01)05050474609778(17)240213(10)21764485
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K170322
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/13/2024
Device Model Number0180-1201
Device Catalogue Number0180-1201
Device Lot Number21764485
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2023
Supplement Date Received by Manufacturer06/23/2023
Initial Report FDA Received Date05/26/2023
Supplement Report FDA Received Date07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATALYS S/N: (B)(6).
Patient SexUnknown